# SDR DALA2017101707603

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 70,419 hours, 13,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EXTERIOR EMERGENCY LIGHT AND INTERIOR EMERGENCY LIGHTS WERE INOPERATIVE FROM ROWS 30 - 37AB.    REPLACED THE BATTERY PACK AND CHARGER IAW MM 33-51. CHECKED OK, OK FOR SERVICE.
